# SDR 5APR20120310111

- Difficulty date: March 10, 2012
- Submitted: March 12, 2012
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N851AF
- Make and model: Pilats PC1247
- Aircraft serial: 851
- Aircraft time: 3,384 hours, 3,177 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,384 hours, 3,177 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Efis
- Part number: 066031252500
- Part serial: 4041
- Condition: Faulty
- Location: Left
- Part time: 1,712 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS "LT EHSI DISPLAY UNIT IS FUZZY/HARD TO READ."  THE LT EHSI PN 066-03125-2500 WAS FOUND TO BE FAULTY.  IT WAS R & R WITH A SERVICEABLE UNIT OF THE SAME PN, IAW THE AMM DMC-12-A-34-26-02-00A-920A-A AND TESTED GOOD IAW DMC-12-A-34-26-00-00A-903A-A.
